# SDR JIKA2014061801

- Difficulty date: June 18, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N961CA
- Make and model: Piper PA-31-350
- Aircraft serial: 317652014
- Aircraft time: 21,295 hours, 25,195 cycles
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Filter Housing
- Part number: AN62341
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ON APPROACH THE PILOT SELECTED GEAR DOWN WITH NO MOVEMENT OF THE LG.  THE PILOT ATTEMPTED TO CYCLE THE LG WITH THE SAME RESULTS.  PERFORMED AN EMER EXTENSION OF THE LG & RECEIVED THREE DOWN & LOCKED INDICATION. PILOT LANDED WITHOUT FURTHER INCIDENT.  TROUBLESHOOTING REVEALED THE RT ENG HYD FILTER BOWL HAS A CRACK IN THE BOWL THREADS WHICH RESULTED IN THE LOSS OF HYD FLUID TO THE POINT WHERE THE LG WOULD NOT CYCLE NORMALLY. R & R  HYD FILTER BOWL AN6234-1 IAW MM SECTION 6-147 & 6-148.  LEAK CHECK PERFORMED BY GND RUNNING THE ENGS, LEAK CHECKED SATISFACTORY & BOTH ENG HYD PUMPS CHECKED NORMAL.
